Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Slaman-Wehner theorem in higher recursion theory
HTML articles powered by AMS MathViewer

by Noam Greenberg, Antonio Montalbán and Theodore A. Slaman PDF
Proc. Amer. Math. Soc. 139 (2011), 1865-1869 Request permission

Abstract:

Slaman and Wehner have independently shown that there is a countable structure whose degree spectrum consists of the nonzero Turing degrees. We show that the analogue fails in the degrees of constructibility. While we do not settle the problem for the hyperdegrees, we show that every almost computable structure, in the sense of Kalimullin, has a copy computable from Kleene’s $\mathcal {O}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C57, 03D60, 03D45
  • Retrieve articles in all journals with MSC (2010): 03C57, 03D60, 03D45
Additional Information
  • Noam Greenberg
  • Affiliation: School of Mathematics, Statistics and Operations Research, Victoria University, Wellington, New Zealand
  • MR Author ID: 757288
  • ORCID: 0000-0003-2917-3848
  • Email: greenberg@msor.vuw.ac.nz
  • Antonio Montalbán
  • Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637
  • Email: antonio@math.uchicago.edu
  • Theodore A. Slaman
  • Affiliation: Department of Mathematics, University of California Berkeley, Berkeley, California 94720-3840
  • MR Author ID: 163530
  • Email: slaman@math.berkeley.edu
  • Received by editor(s): May 12, 2010
  • Published electronically: November 23, 2010
  • Additional Notes: The first author’s research was partially supported by the Marsden fund of New Zealand.
    The second author’s research was partially supported by NSF grant DMS-0901169
    The third author’s research was partially supported by NSF award DMS-1001551 and by the John Templeton Foundation.
  • Communicated by: Julia Knight
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1865-1869
  • MSC (2010): Primary 03C57, 03D60; Secondary 03D45
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10693-7
  • MathSciNet review: 2763773